Duality and zero-point length of spacetime

Padmanabhan, T. (1997) Duality and zero-point length of spacetime Physical Review Letters, 78 (10). pp. 1854-1857. ISSN 0031-9007

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevLett.78.185...

Related URL: http://dx.doi.org/10.1103/PhysRevLett.78.1854


The action for a relativistic free particle of mass m receives a contribution -mds from a path of infinitesimal length ds. Using this action in a path integral, one can obtain the Feynman propagator for a spinless particle of mass m. Assuming that the path integral amplitude is invariant under the "duality" transformation ds→LP2/ds, one can calculate the modified Feynman propagator. I show that this propagator is the same as the one obtained by assuming that quantum effects of gravity lead to modification of the spacetime interval (x-y)2 to (x-y)2+LP2. The implications of this result are discussed.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:72497
Deposited On:29 Nov 2011 05:36
Last Modified:29 Nov 2011 05:36

Repository Staff Only: item control page